Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Jan 17, 2013, 3:36 PM CST. It took effect at Jan 18, 2013, 12:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2013, 3:36 PM CST (21:36 UTC)
- In effect from
- Jan 18, 2013, 12:00 PM CST
- Expired
- Jan 18, 2013, 9:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
831 WHUS73 KMKX 172136 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST THU JAN 17 2013 ...BLUSTERY WINDS ON FRIDAY... .A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING. WIND GUSTS MAY REACH 35 TO 40 KNOTS. A GALE WARNING HAS BEEN ISSUED THROUGH 9 PM FOR THE NEARSHORE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR. THE WINDS WILL SUBSIDE SLIGHTLY FRIDAY NIGHT...BUT LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS. LMZ643>646-180545- /O.UPG.KMKX.GL.A.0002.130118T1800Z-130119T0000Z/ /O.NEW.KMKX.GL.W.0003.130118T1800Z-130119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 PM CST THU JAN 17 2013 ...GALE WARNING IN EFFECT FROM NOON TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH WINDS FRIDAY MORNING WILL VEER TO THE SOUTHWEST IN THE AFTERNOON AND INCREASE TO UP TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE. * WAVES: WILL INCREASE TO 3 TO 5 FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS DUE TO THE OFFSHORE WINDS FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MEB
6 follow-up statements
019 WHUS73 KMKX 172158 AAA MWWMKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 PM CST THU JAN 17 2013 ...BLUSTERY WINDS ON FRIDAY... .A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING. WIND GUSTS MAY REACH 35 TO 40 KNOTS. A GALE WARNING HAS BEEN ISSUED FROM NOON THROUGH 9 PM FRIDAY FOR THE NEARSHORE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR. THE WINDS WILL SUBSIDE SLIGHTLY FRIDAY NIGHT...BUT LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS. LMZ643>646-180600- /O.CON.KMKX.GL.W.0003.130118T1800Z-130119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 PM CST THU JAN 17 2013 ...GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CST FRIDAY. * WINDS: SOUTH WINDS FRIDAY MORNING WILL VEER TO THE SOUTHWEST IN THE AFTERNOON AND INCREASE TO UP TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE. * WAVES: WILL INCREASE TO 3 TO 5 FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS DUE TO THE OFFSHORE WINDS FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MEB
413 WHUS73 KMKX 180311 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CST THU JAN 17 2013 ...GALE FORCE WIND GUSTS FRIDAY AFTERNOON AND EVENING... .A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING. WIND GUSTS MAY REACH 35 KNOTS. A GALE WARNING HAS BEEN ISSUED FROM NOON THROUGH 9 PM FRIDAY FOR THE NEARSHORE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR. THE WINDS WILL SUBSIDE SLIGHTLY FRIDAY NIGHT...BUT LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS. LMZ643>646-181115- /O.CON.KMKX.GL.W.0003.130118T1800Z-130119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 PM CST THU JAN 17 2013 ...GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CST FRIDAY. * WINDS: SOUTH WINDS FRIDAY MORNING WILL VEER TO THE SOUTHWEST IN THE AFTERNOON AND INCREASE TO UP TO 25 KNOTS WITH GUSTS OF 35 KNOTS POSSIBLE. * WAVES: WILL INCREASE TO 3 TO 5 FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS DUE TO THE OFFSHORE WINDS FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
662 WHUS73 KMKX 180927 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 AM CST FRI JAN 18 2013 ...GALE FORCE WIND GUSTS EXPECTED THIS AFTERNOON AND AGAIN SATURDAY NIGHT... .A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHEAST WINDS DEVELOPING LATER THIS MORNING. THE WINDS WILL SHIFT TO THE SOUTHWEST LATE THIS MORNING OR EARLY AFTERNOON. THE SHIFT IN WIND DIRECTION AND TIGHT PRESSURE GRADIENT WILL RESULT IN OCCASIONAL WIND GUSTS TO 35 KNOTS THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT THIS AFTERNOON. THE WINDS AND WAVES WILL SUBSIDE TONIGHT...BUT LINGER AT SMALL CRAFT ADVISORY LEVELS FOR A TIME. DEEPENING LOW PRESSURE MOVING ACROSS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT WILL CARRY A VIGOROUS COLD FRONT ACROSS LAKE MICHIGAN. A STRONG PUSH OF COLD AIR IN THE WAKE OF THE FRONT WILL LIKELY RESULT IN MORE GALE FORCE GUSTS SATURDAY NIGHT. A GALE WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT. LMZ643>646-181730- /O.CON.KMKX.GL.W.0003.130118T1800Z-130119T0300Z/ /O.NEW.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 AM CST FRI JAN 18 2013 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS THIS MORNING WILL TURN TO THE SOUTHWEST EARLY THIS AFTERNOON AND INCREASE TO GALES TO 30 KNOTS. OCCASIONAL GUSTS TO 35 KNOTS ARE EXPECTED. GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT. * WAVES: WILL INCREASE TO 2 TO 4 FEET AT THE SHORE TODAY...4 TO 7 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
229 WHUS73 KMKX 181851 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1251 PM CST FRI JAN 18 2013 ...GALE FORCE WIND GUSTS EXPECTED THIS AFTERNOON AND AGAIN SATURDAY NIGHT... .A RAPIDLY TIGHTENING PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES WILL RESULT IN BLUSTERY SOUTH TO SOUTHWEST WINDS THIS AFTERNOON WITH OCCASIONAL WIND GUSTS TO 35 KNOTS THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT THIS AFTERNOON. THE WINDS AND WAVES WILL SUBSIDE TONIGHT...BUT LINGER AT SMALL CRAFT ADVISORY LEVELS FOR A TIME. DEEPENING LOW PRESSURE MOVING ACROSS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT WILL CARRY A VIGOROUS COLD FRONT ACROSS LAKE MICHIGAN. A STRONG PUSH OF COLD AIR IN THE WAKE OF THE FRONT WILL LIKELY RESULT IN MORE GALE FORCE GUSTS SATURDAY NIGHT. A GALE WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT. LMZ643>646-190300- /O.CON.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/ /O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1251 PM CST FRI JAN 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. * WINDS: SOUTH TO SOUTHWEST GUSTS TO 35 KNOTS. GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT. * WAVES: WILL INCREASE TO 2 TO 4 FEET AT THE SHORE TODAY...4 TO 7 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
964 WHUS73 KMKX 182043 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CST FRI JAN 18 2013 ...GALE FORCE WIND GUSTS EXPECTED INTO THIS EVENING AND AGAIN SATURDAY NIGHT... .BLUSTERY SOUTH TO SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING HOURS AS A LINGERING TIGHT PRESSURE GRADIENT PERSISTS A BIT LONGER. OCCASIONAL WIND GUSTS TO 35 KNOTS ARE EXPECTED TO CONTINUE. A GALE WARNING REMAINS IN EFFECT THIS AFTERNOON. THE WINDS AND WAVES WILL SUBSIDE TONIGHT...BUT LINGER AT SMALL CRAFT ADVISORY LEVELS FOR A TIME. DEEPENING LOW PRESSURE MOVING ACROSS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT WILL CARRY A VIGOROUS COLD FRONT ACROSS LAKE MICHIGAN. A STRONG PUSH OF COLD AIR IN THE WAKE OF THE FRONT WILL LIKELY RESULT IN MORE GALE FORCE GUSTS SATURDAY NIGHT. A GALE WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT. THE ARRIVAL OF A FRIGID AIRMASS COMBINED WITH THE STRONG WINDS WILL RESULT IN THE POTENTIAL FOR HEAVY FREEZING SPRAY ESPECIALLY FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR. LMZ645-646-190445- /O.CON.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/ /O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ /O.NEW.KMKX.UP.A.0001.130120T0600Z-130120T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 243 PM CST FRI JAN 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... ...HEAVY FREEZING SPRAY WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HEAVY FREEZING SPRAY WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. * WINDS: SOUTH TO SOUTHWEST GUSTS TO 35 KNOTS. GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT. * WAVES: WILL INCREASE TO 2 TO 4 FEET AT THE SHORE TODAY...4 TO 7 FEET TOWARD THE OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY POSSIBLE LATER SATURDAY NIGHT INTO SUNDAY MORNING SOUTH OF NORTH POINT LIGHTHOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY FREEZING SPRAY HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-644-190445- /O.CON.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/ /O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 243 PM CST FRI JAN 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. * WINDS: SOUTH TO SOUTHWEST GUSTS TO 35 KNOTS INTO THIS EVENING. GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT. * WAVES: 2 TO 4 FEET AT THE SHORE THIS EVENING...4 TO 7 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
389 WHUS73 KMKX 190314 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 PM CST FRI JAN 18 2013 ...WINDS LOWER TO SMALL CRAFT CRITERIA OVERNIGHT INTO SATURDAY...WITH GALE FORCE WIND GUSTS EXPECTED AGAIN SATURDAY NIGHT... .SOUTHWEST WINDS HAVE EASED TO SMALL CRAFT ADVISORY LEVELS AND WILL VEER WEST OVERNIGHT. WAVES WILL ALSO SUBSIDE TONIGHT...BUT LINGER AT SMALL CRAFT ADVISORY LEVELS. DEEPENING LOW PRESSURE MOVING ACROSS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT WILL CARRY A VIGOROUS COLD FRONT ACROSS LAKE MICHIGAN. A STRONG PUSH OF COLD AIR IN THE WAKE OF THE FRONT WILL LIKELY RESULT IN MORE GALE FORCE GUSTS SATURDAY NIGHT. A GALE WATCH HAS BEEN ISSUED FOR SATURDAY NIGHT. THE ARRIVAL OF A FRIGID AIRMASS COMBINED WITH THE STRONG WINDS WILL RESULT IN THE POTENTIAL FOR HEAVY FREEZING SPRAY ESPECIALLY FROM NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR. LMZ645-646-191115- /O.EXP.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/ /O.NEW.KMKX.SC.Y.0010.130119T0314Z-130120T0000Z/ /O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ /O.CON.KMKX.UP.A.0001.130120T0600Z-130120T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 PM CST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... ...HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. A HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * WINDS: SOUTHWEST GUSTS TO 30 KNOTS...LOWERING TO 25 KNOTS AND BECOMING WEST TONIGHT AND SATURDAY. GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT. * WAVES: 2 TO 4 FEET AT THE SHORE...3 TO 5 FEET TOWARD THE OPEN WATER. * FREEZING SPRAY: HEAVY FREEZING SPRAY POSSIBLE LATER SATURDAY NIGHT INTO SUNDAY MORNING SOUTH OF NORTH POINT LIGHTHOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY FREEZING SPRAY HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-644-191115- /O.EXP.KMKX.GL.W.0003.000000T0000Z-130119T0300Z/ /O.NEW.KMKX.SC.Y.0010.130119T0314Z-130120T0000Z/ /O.CON.KMKX.GL.A.0003.130120T0000Z-130120T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 914 PM CST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. VEERING WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS OVERNIGHT. GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED SATURDAY NIGHT. * WAVES: 2 TO 4 FEET AT THE SHORE THIS EVENING...3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 17, 12:00 PM CST, 3 hours 36 minutes earlier.
Area forecast discussion, Jan 17, 12:00 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1200 PM CST THU JAN 17 2013 .UPDATE... BUMPED UP TEMPS A BIT...ESPECIALLY IN THE SOUTHEAST...WHERE THERE IS LITTLE TO NO SNOW PACK. INITIAL THOUGHT WAS CAA MIGHT KEEP TEMPS DOWN...BUT CAA HAS CEASED FOR THE MOST PART AND SKIES ARE MORE CLEAR THAN ANTICIPATED AS WELL. DECREASING LOW LEVEL RH AND SUBSIDENCE HAS HELPED THE LOW CLOUDS TO THE NORTH AND WEST TO ERODE A BIT. LOW CLOUDS TO THE WEST WILL MISS US TO OUR SOUTHWEST. HOWEVER...THE LOW CLOUDS TO THE NORTH WILL GRAZE THE AREA. THIS AREA SEEMS TO HAVE MORE OF AN EASTWARD COMPONENT THAN BEFORE...SO UNCERTAINTY EXISTS IN HOW FAR SOUTH THAT AREA OF CLOUDS WILL GET. && .AVIATION/18Z TAFS/... SATELLITE TRENDS INDICATE A CLEAR AFTERNOON. LOW CEILINGS TO THE WEST HAVE ERODED AND WILL MOVE TO OUR SOUTHWEST. LOW CEILINGS TO THE NORTH HAVE BEGAN TO MOVE A BIT MORE EASTWARD AND THE GAP BETWEEN THE TWO AREAS DOESN/T SHOW SIGNS OF FILLING IN...ESPECIALLY CONSIDERING DECREASING RH AT 850 AND SUBSIDENCE. QUESTION IS WHETHER OR NOT THE LOW CLOUDS TO THE NORTH WILL GRAZE THE TAF SITES EARLY THIS EVENING. WILL HAVE TO KEEP AN EYE ON THE TRENDS. LOW LEVEL MOISTURE QUICKLY INCREASES LATE TONIGHT INTO EARLY TOMORROW MORNING WITH STRONG WARM AIR ADVECTION PUSHING INTO THE REGION. NAM SHOWS FUEL ALT CEILINGS AT BEST...WHILE GFS SHOWS VFR. WENT WITH MVFR MAINLY IN THE EARLY MORNING HOURS AS A COMPROMISE. BEST CHANCE FOR SNOW LOOKS TO BE AT UES AND MKE BETWEEN 12 AND 15Z ACCORDING TO THE NAM...WHILE MSN AND ENW HAVE LESSER CHANCES. STILL UNSURE ABOUT PRECIP CHANCES THOUGH...ESPECIALLY AT MSN. WILL RE-ASSESS WITH 00Z TAFS OR 21Z UPDATE. && .MARINE... LINGERING PRESSURE GRADIENT AND LOW LEVEL INSTABILITY OVER THE LAKE WILL LIKELY RESULT IN OCNL GUSTS TO AROUND SMALL CRAFT ADVISORY LEVELS. HIGHEST GUSTS WILL BE TOWARD THE OPEN WATER. WILL CONTINUE TO HOLD OFF ON SMALL CRAFT ADVISORY BECAUSE OF THE BORDERLINE NATURE OF THIS EVENT. A RAPIDLY TIGHTENING PRESSURE GRADIENT AND STRONG LOW LEVEL MIXING WILL RESULT IN GALE FORCE GUSTS IN THE AFTN. EXPECT WIND GUSTS TO BE JUST AS STRONG AT THE SHORE DUE TO THE LOW LEVEL MIXING. A GALE WATCH IS IN EFFECT FOR FRI AFTN. LOOKING MORE LIKELY FOR ANOTHER PERIOD OF GALE FORCE WINDS SATURDAY NIGHT BEHIND A STRONG COLD FRONT. && .PREV DISCUSSION... /ISSUED 333 AM CST THU JAN 17 2013/ TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM TO HIGH. SOMEWHAT TRICKY CLOUD FORECAST FOR TODAY. MOST SHORT TERM GUIDANCE BRING UPSTREAM MID-LEVEL MOISTURE INTO CENTRAL AND SRN WI DURING THE DAY...MOVING ALONG STRONG BAROCLINIC ZONE. HOWEVER MOISTURE RUNNING INTO INCREASING SUBSIDENCE AND IMPRESSIVE LAYER Q-VECTOR CONVERGENCE. UPPER LEVEL JET AXIS LINGERS OVER NRN CWA TODAY SO FOR NOW WL GO WITH A PERIOD OF MORE MID CLOUDS ACROSS THE NORTH THIS MORNING...YIELDING TO MORE CLEARING THIS AFTN...AND KEEP THE SOUTH MORE OPTIMISTIC WRT SUNSHINE. DESPITE THE SUNSHINE...A COLDER DAY LIES AHEAD AS LOW LEVEL COLDER AIR SETTLING OVER SRN WI. DAYTIME TEMPS ONLY EXPECT TO REBOUND MOSTLY 4 TO 8 DEGREES FROM MRNG LOW. STRONG UPSTREAM MID-LEVEL WARM AIR ADVECTION WILL ADVANCE INTO WESTERN WI AFTER 06Z/18. EXPECT MID/HIGH CLOUDS TO RAPIDLY INCREASE DURING THE NIGHT...WHICH WILL SLOW THE TEMPERATURE FALL FROM THE EVENING. SLIGHTLY SLOWER EWD PROGRESSION OF WEAK MID-LEVEL RIDGE TONIGHT AND LINGERING DRY AIR FROM JUST OFF THE SURFACE TO AROUND 6K FT...SO WL REMOVE SMALL CHANCE FOR -SN AFTER MIDNIGHT FROM SOUTH...AND CONFINE SMALL CHANCES IN THE NORTHWEST FOR AFT 09Z/18. BETTER CHANCE FOR MORE WIDESPREAD -SN AFTER 12Z AS MAIN WARM AIR ADVECTION SWEEPS THRU SRN WI. FRIDAY - CONFIDENCE...MEDIUM ISENTROPIC EVENT WILL BE ONGOING EARLY. 2800-290K PLOTS SHOW DECENT OVERLAP OF ADIABATIC OMEGA/LOW CONDENSATION PRESSURE DEFICITS IN A CORRIDOR ACROSS MAINLY EASTERN CWA. THIS GETS WHISKED EAST QUICKLY AS THE MORNING WEARS ON. LOW PRESSURE MOVING TO OUR NORTH WITH DECENT PRESSURE GRADIENT...GUSTY WINDS EXPECTED WITH MILDER TEMPERATURES. NAM BUFKIT DOES NOT MIX TO 925 MILLIBARS BUT IS LIKELY SEEING MORE SNOWCOVER THAN REALITY. SO THINK WE WOULD HAVE WINDIER CONDITIONS THAN IMPLIED. IF THE NAM SOUNDINGS MIX A BIT MORE EFFICIENTLY COULD SEE GUSTS GETTING DEEPER INTO THE 30 PLUS MPH RANGE. SATURDAY AND SATURDAY NIGHT - CONFIDENCE...MEDIUM STRONGER SURFACE LOW THEN EVOLVES VICINITY LAKE SUPERIOR AS POTENT SHORTWAVE SHIFTS FROM THE PLAINS INTO WISCONSIN. IMPRESSIVELY FAVORABLE PIVA REGIME. PREFRONTAL MOISTURE LOOKS INSUFFICIENT FOR MUCH AND QPF PROGS CERTAINLY FAVORING AREAS NORTH. MAIN CONCERN WILL BE FALLING TEMPS AND GUSTY WINDS IN THE WAKE OF STRONG FROPA. 925 TEMPS CRASH TO -16 TO -20C WHICH GIVEN THE DECENT MIXING STILL IMPLIES SINGLE DIGIT TEMPS COMING INTO SRN WI. WIND CHILLS WILL DROP WELL BELOW ZERO SATURDAY NIGHT. SUNDAY - CONFIDENCE...MEDIUM MAIN STORY WILL BE THE BITTER COLD. GFS HAS A MUCH COLDER SCENARIO WITH STRONGER WINDS AND COLDER 925 TEMPS OF -19 TO -23C WHILE THE ECMWF HAS 925 TEMPS -14 TO -17C. WITHOUT THE SNOWCOVER...ECMWF 2 METER TEMPS SUPPORTS THE ALLBLEND FORECAST. AT THIS POINT GFS 2 METER TEMPS LOOK TOO COLD BUT WOULD BE FAVORED IF WE HAD OUR USUAL JANUARY SNOWPACK IN PLACE. 500 MILLIBAR FLOW REMAINS STRONG AND BROADLY CYCLONIC WITH ANOTHER SHORTWAVE EMBEDDED IN THE FLOW HEADING INTO THE AREA LATER IN THE DAY INTO THE EVENING HOURS. ECMWF/GEM A BIT MORE FAVORABLE FOR LIGHT SNOW WHILE THE GFS KEEPS THE LIGHT QPF WELL SOUTHWEST OF HERE. WILL GO WITH THE CHANCY POPS FOR THE FAR WEST SUNDAY AND BRING IT ACROSS THE REST OF SRN WI SUNDAY EVENING. ANY PRECIP LOOKS TO BE OUT OF THE AREA BY MIDNIGHT. MONDAY - CONFIDENCE...MEDIUM BITTER COLD PERSISTS. 925 TEMPS AVERAGING -19 TO -21C. TEMPS WILL STRUGGLE THROUGH THE SINGLE DIGITS. MORNING WIND CHILLS WILL BE A CONCERN AS HIGH PRESSURE RIDGE STILL TO OUR WEST AND WON/T TAKE MUCH WIND TO CREATE SUBZERO VALUES. HIGH PRESSURE STILL WEST AND 10-15 MPH WINDS WILL ADD SOME EXTRA BITE. MONDAY NIGHT AND TUESDAY - CONFIDENCE...LOW TO MEDIUM BEST POTENTIAL FOR COLDEST AIR TEMPERATURES ARRIVES MONDAY NIGHT AS SURFACE HIGH DRAWS CLOSER. BETTER RADIATIONAL CONDITIONS SHOULD ALLOW TEMPS TO DROP TO BELOW ZERO FOR MUCH OF THE CWA. HOWEVER BOTH GFS AND ECMWF SHOWING AN ISENTROPIC EVENT IN THIS TIME FRAME WHICH COULD KEEP TEMPS UP. ECMWF IS SLOWER WITH THIS FEATURE AND WOULD SUGGEST BITTER COLD TEMPS WILL BE REALIZED MON NGT WITH BETTER POTENTIAL FOR CLOUDS/LIGHT PRECIP ON TUE. GFS HAS BEEN A BIT MORE CONSISTENT WITH THIS PRECIP EVENT. MAY NEED TO INTRODUCE POPS AT SOME POINT ESPECIALLY IF THE ECMWF STARTS TO SHOW SOME CONSISTENCY. ALLBLEND POPS ARE FAVORED FOR NOW WHICH MAINTAINS THE DRY LOOK. WEDNESDAY - CONFIDENCE...MEDIUM UPPER FLOW TRENDS TOWARDS ANTICYCLONIC AS UPPER TROUGH CONTINUES TO TRANSLATE EAST. SIGNS OF 850 WARM AIR ADVECTION. 925 TEMPS MODIFY AS WELL...SO COLD EXPECTED TO EASE A SMIDGE. ECMWF/GFS BOTH SHOW BAND OF 700 MILLIBAR RH THOUGH NO PRECIP. AVIATION/12Z TAFS/...A VFR PERIOD IS EXPECTED WITH A BRIEF PERIOD OF MID/HIGH LEVEL CIGS TODAY AS SOME MID LEVEL MOISTURE PUSHES IN FROM THE WEST. MID/HIGH LEVEL CLOUDS WILL INCREASE LATER TONIGHT AS STRONG MID LEVEL WARM AIR ADVECTION DEVELOPS UPSTREAM OVER THE NORTHERN PLAINS AND ADVANCES INTO WESTERN WI AFTER 06Z. LIGHT SNOW MAY AFFECT TAF SITES AFTER 12Z/18. MARINE...LOW LEVEL COLD AIR ADVECTION WEAKENS TODAY AND BECOMES NEUTRAL BY AFTERNOON. LINGERING PRESSURE GRADIENT AND LOW LEVEL INSTABILITY OVER THE LAKE WILL LIKELY RESULT IN OCNL GUSTS TO AROUND SMALL CRAFT ADVISORY LEVELS. HIGHEST GUSTS WILL BE TOWARD THE OPEN WATER...AND SINCE THIS IS A BORDERLINE EVENT...WILL HOLD OFF ON SMALL CRAFT ADVY. DIFFERENT STORY FOR FRIDAY AS RAPIDLY TIGHTENING PRESSURE GRADIENT AND STRONG LOW LEVEL MIXING WILL RESULT IN GALE FORCE GUSTS IN THE AFTN. EXPECT WIND GUSTS TO BE JUST AS STRONG AT THE SHORE DUE TO THE LOW LEVEL MIXING. POSTING GALE WATCH FOR FRI AFTN. LOOKING MORE LIKELY FOR ANOTHER PERIOD OF GALE FORCE WINDS SATURDAY NIGHT BEHIND A STRONG COLD FRONT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WATCH FRIDAY AFTERNOON FOR LMZ643>646. && UPDATE...MEB TODAY/TONIGHT AND AVIATION/MARINE...MBK FRIDAY THROUGH WEDNESDAY...COLLAR
Hazardous weather outlook, Jan 17, 4:08 AM CST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 AM CST THU JAN 17 2013 WIZ046-047-051-052-056>060-062>072-181015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 408 AM CST THU JAN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NORTHWEST WINDS BEHIND STRONG LOW PRESSURE MOVING THROUGH THE NORTHERN GREAT LAKES WILL APPROACH WIND ADVISORY CRITERIA SATURDAY NIGHT. THESE STRONG WINDS WILL USHER MUCH COLDER AIR INTO SOUTHERN WISCONSIN SATURDAY NIGHT. THE COLD AIR WILL LINGER OVER THE AREA THROUGH TUESDAY. WIND CHILLS WILL TUMBLE TO BETWEEN 10 AND 20 DEGREES BELOW ZERO SUNDAY NIGHT INTO EARLY MONDAY...AND BETWEEN 15 AND 25 DEGREES BELOW ZERO MONDAY NIGHT INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-181015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 408 AM CST THU JAN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A LINGERING PRESSURE GRADIENT WILL CAUSE NORTHWEST WIND GUSTS TO APPROACH SMALL CRAFT ADVISORY LEVELS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RAPIDLY TIGHTENING PRESSURE GRADIENT WILL RESULT IN A PERIOD OF BLUSTERY WINDS ON FRIDAY. A GALE WATCH HAS BEEN POSTED FOR FRIDAY AFTERNOON. WINDS AND WAVES WILL LIKELY LINGER AT SMALL CRAFT ADVISORY LEVELS FRIDAY NIGHT. STRONG LOW PRESSURE MOVING THROUGH THE THE WESTERN GREAT LAKES SATURDAY AND SATURDAY NIGHT WILL CAUSE WINDS TO APPROACH GALE FORCE LEVELS SATURDAY NIGHT. OTHERWISE WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY LEVELS FROM TIME TO TIME SATURDAY AFTERNOON INTO MONDAY. THE THREAT FOR FREEZING SPRAY WILL INCREASE EARLY NEXT WEEK AS MUCH COLDER AIR SETTLES OVER LAKE MICHIGAN. WWW.WEATHER.GOV/MKX KAVINSKY
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 3:45 AM CST | Gale Watch | MKX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.